Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Had UTI. On sulfa antibiotics and dye pills. Having itchy bumps and swollen ear. Should i be concerned?

On Thursday, I was treated for an urinary tract infection with a sulfa antibiotic (I am allergic to penicillin ) and the dye pill for the pain. I feel much better now, but when I woke up this morning my left ear is noticeably swollen and has little itchy bumps all over it. It doesn t hurt other than the itch. I m a 33 year old female, 128 pounds with excellent health. Is this a cause for concern or should I just wait it out and maybe take a benadryl?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

In my opinion you may wait and watch the external ear problem.
It appears to be some sort of allergic skin condition.
Continue to use benadryl.
If the symptoms worsens than you need to consult the doctor.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor